# SDR K3HA980143

- Difficulty date: November 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8881Z
- Make and model: Boeing 727225
- Aircraft serial: 21578
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071BPEGPL
- Condition: Failed
- Location: Forward
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD TWO RED LIGHT EMERGENCY PATH LIGHT INOP.  REPLACED SOCKET ASSEMBLY (P/N 08169-01).  RELAMPED TEST OK, REF MM 33-50-01.
